Please Subscribe to get a daily link to Pat's blog via email

Subscribe!

Your privacy is important to us. We will never spam you and keep your personal data secure.

Myeloma Beacon column describes my treatment side-effects

Home/About Pat, Supplements/Drugs/Myeloma Beacon column describes my treatment side-effects

Myeloma Beacon column describes my treatment side-effects

Up to this point, I have been writing a weekly column for the Myeloma Beacon.

But starting today, I am cutting-back my writing schedule at the Beacon to once a month.

This month’s column recaps the recent success of my RVD (Revlimid/Velcade/dexamethasone) chemotherapy combination.  It also describes a number of side-effects which plague me day to day.

If you are interested, you can go to:

Pat’s Place: My Myeloma Therapy Is Working – But Not Without Significant Side Effects

My column will now run the first Thursday of each month.  Considering my health and other writing projects, I think it was time–I had written a weekly column for the Beacon for almost two years.

Many of you email and comment, wondering how I can keep going and do what I do.  The answer is:  Very carefully!  I only write for ten or fifteen minutes at a time before I need to get up and stretch and try to straighten-up–still painful back issues, you know…

Some mornings my fingers are so stiff they simply don’t want to work.  I can’t really write anymore.  That is why I sign my books simply “Pat” in large, bold letters.

I’m OK with all of this–as long as I can still use a keyboard.  And as several readers have pointed out, at that point I can use voice recognition software.

No worries!  But I want my fellow patients to understand I go through many of the same, annoying and sometimes debilitating side-effects as you do…

Thanks for reading!  Feel good and keep smiling!  Pat